# SDR USAA2013102800025

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 34,466 hours, 23,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS IN CABIN AND EMERGENCY FLOOR LIGHTS ARE BLINKING ON AND OFF.  MAINTENANCE TROUBLESHOT IAW REF TSM 33-51-00-810-881-A. OPS CHECKED OK IAW AMM 33-51-00-710-004-A.  NO 30 DAY HISTORY.  ACFT OK FOR SERVICE.
